Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 3, NWS Lincoln, IL

January 7, 20084 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jan 7, 2008, 4:44 PM CST for 4 counties in Illinois. It was in force for 46 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 7, 2008, 4:44 PM CST (22:44 UTC)
Expired
Jan 7, 2008, 5:30 PM CST
In force
46 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Fulton County, IL, Mason County, IL, Peoria County, IL, Tazewell County, IL

The radar

The Lincoln radar (KILX), 45 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 7, 5:11 PM CSTTSTM WND GST 60Morton, ILREPORTED NEAR INTERSECTION OF I-74/I-155
Jan 7, 5:11 PM CSTHAIL 1Morton, ILREPORTED NEAR INTERSECTION OF I-74/I-155.
Jan 7, 5:16 PM CSTHAIL 0.751 S Morton, IL
Jan 7, 5:19 PM CSTTSTM WND GST 60Mackinaw, IL
Jan 7, 5:20 PM CSTHAIL 0.881 N Hopedale, IL
Jan 7, 5:22 PM CSTTORNADO2 Se Mackinaw, ILPOLE BARN DESTROYED. DAMAGE TO HOUSE.
Jan 7, 5:30 PM CSTTORNADO4 Ese Mackinaw, ILDOOR TORN FROM HINGEST ON BARN, 5-INCH TREE TOP TWISTED OFF, ROOF DAMAGE TO HOUSE AND OUTBUILDINGS, FLAG POLE BENT, CHAIN LINK FENCE BLOWN OVER, TREE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days
Jan 7, 2:35 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 383 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 247 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
383 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
635 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
247 m²/s²
0-3 km storm-relative helicity
331 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 072244
SVRILX
ILC057-125-143-179-072330-
/O.NEW.KILX.SV.W.0003.080107T2244Z-080107T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
444 PM CST MON JAN 7 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHEASTERN MASON COUNTY IN CENTRAL ILLINOIS...
  TAZEWELL COUNTY IN CENTRAL ILLINOIS...
  SOUTHEASTERN PEORIA COUNTY IN CENTRAL ILLINOIS...

* UNTIL 530 PM CST.

* AT 444 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  WEST OF MANITO...OR ABOUT 9 MILES NORTHEAST OF HAVANA...AND WAS
  MOVING NORTHEAST AT 65 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PEORIA...
  GLASFORD...
  SOUTH PEKIN...
  GREEN VALLEY...
  DELAVAN...
  PEKIN...
  MARQUETTE HEIGHTS...
  CREVE COEUR...
  BARTONVILLE...

OTHER LOCATIONS IN THIS WARNING INCLUDE...BELLEVUE...EAST 
PEORIA...HOPEDALE...MACKINAW...MINIER...MORTON...TREMONT AND WEST 
PEORIA.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4074 8955 4066 8933 4061 8933 4061 8928
      4035 8928 4032 8955 4032 8960 4031 8961
      4026 9002 4045 9006 4083 8959
TIME...MOT...LOC 2244Z 242DEG 56KT 4043 8986

$$

BARKER
1 follow-up statement
000 
WWUS53 KILX 072329
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
527 PM CST MON JAN 7 2008

ILC057-125-143-179-072337-
/O.EXP.KILX.SV.W.0003.000000T0000Z-080107T2330Z/
FULTON-MASON-PEORIA-TAZEWELL-
527 PM CST MON JAN 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PEORIA...
WESTERN TAZEWELL...NORTHEASTERN MASON AND EASTERN FULTON COUNTIES
EXPIRES AT 530 PM CST...

AT 525 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WARNING IS IN EFFECT FOR EASTERN TAZEWELL COUNTY UNTIL 545 PM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM.

LAT...LON 4074 8955 4066 8933 4061 8933 4061 8928
      4035 8928 4032 8955 4032 8960 4031 8961
      4026 9002 4045 9006 4083 8959
TIME...MOT...LOC 2327Z 242DEG 56KT 4074 8908

$$

BARKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 7, 2:56 PM CST, 1 hour 48 minutes earlier.

Area forecast discussion, Jan 7, 2:56 PM CST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
256 PM CST MON JAN 7 2008

.DISCUSSION...
ISSUED 256 PM CST MON JAN 7 2008

THE STRONG SPRING-LIKE STORM SYSTEM FOR TONIGHT AND TUESDAY IS THE
MAIN CONCERN. THERE IS A POTENTIAL FOR SEVERE STORMS...AND A
TORNADO WATCH IS IN EFFECT UNTIL 03Z. THERE ALSO IS A FLOODING
POTENTIAL WITH 1 TO 2 INCHES OF RAIN POSSIBLE. CONSIDERING A FLOOD
WATCH FOR AREAS NORTHWEST OF A LINE FROM SPI TO CMI. THEN
ATTENTION TURNS TO A SYSTEM FOR THURSDAY AND ANOTHER ON SUNDAY.

OUR CWA REMAINS IN VERY WARM AIR...WITH A SHARP DROP OFF JUST TO
THE NORTHWEST IN IOWA...ON THE OTHER SIDE OF THE STATIONARY
BOUNDARY. A FEW SPOTS ARE CLOSE TO BREAKING THEIR RECORD WARM LOW
FOR TODAY. THOSE SAME LOCATIONS WILL MOST LIKELY BE JUST SHY OF
THE RECORD HIGHS.

SHORT TERM...TONIGHT AND TUESDAY NIGHT.

SHOWERS HAVE DEVELOPED NORTHWEST OF THE ILLINOIS RIVER...CLOSER TO
THE STATIONARY FRONT. WIND SHEAR IS INCREASING ACROSS OUR WESTERN
CWA...AND A FEW THUNDERSTORMS ARE ERUPTING IN THE INSTABILITY
AXIS. THE STRONG BULK SHEAR WILL AID IN PRODUCING SOME ROTATING
THUNDERSTORMS...WHICH WILL INCREASE THE THREAT OF SEVERE WEATHER.
HAIL AND STRAIGHT LINE WINDS WILL BE POSSIBLE IN ADDITION TO A FEW
TORNADOES...PRIMARILY NORTHWEST OF A LINE FROM JACKSONVILLE TO
BLOOMINGTON. THE THREAT WILL SHIFT EASTWARD LATER TONIGHT...AS THE
SURFACE LOW IN NORTHEASTERN NEW MEXICO MOVES QUICKLY UP THE
BOUNDARY TOWARD WESTERN ILLINOIS. ENHANCED MOISTURE CONVERGENCE IS
EXPECTED ALONG WITH AN EROSION OF THE STABLE LOW BOUNDARY LAYER.
SURFACE BASED CONVECTION WILL DEVELOP...INCREASING THE CHANCES FOR
DAMAGING WINDS TO REACH THE GROUND.

THE MODELS HAVE CONVERGED TOWARD A SLIGHTLY SLOWER EASTWARD
MOVEMENT OF THE SYSTEM. THIS APPEARS REASONABLE...BASED ON THE
TIMING AND PATH OF THE NEXT SURFACE LOW...A BIT FARTHER WEST THAN
THE LAST MODEL RUNS. THAT WILL MOST LIKELY KEEP THE HEAVIER RAINS
OUT OF OUR SOUTHEASTERN AREAS UNTIL LATE TONIGHT OR TUESDAY
MORNING. THEREFORE...I PULLED POPS BACK TO LIKELY SOUTH OF I-70
TONIGHT...WITH CATEGORICAL POPS ON TUESDAY. THE HEAVIEST RAINS
APPEAR TO BE TONIGHT...BEFORE THE SURFACE LOW MOVES OVER OUR CWA
ON TUESDAY. TRAINING STORMS WILL BE MOST LIKELY NW OF SPI TO CMI
TONIGHT...AS THE BOUNDARY MAKES ONLY SLOW PROGRESS EASTWARD.

SOME HEAVY RAINS WILL BE POSSIBLE SOUTHEAST OF SPI TO CMI...MAINLY
LATE MORNING AND EARLY AFTERNOON...AS THE LOW PULLS OUT OF
ILLINOIS AND MOVES THE FRONT EASTWARD. HOWEVER...THERE WILL BE
LESS TRAINING OF STORMS FOR A PROLONGED TIME FOR THE
SOUTHEAST...AS THE FRONT WILL BE MAKING STEADY MOVEMENT EASTWARD
BY TUE AFTERNOON.

COLD AIR WILL BEGIN TO WRAP IN ON THE NW SIDE OF THE SYSTEM
TUESDAY EVENING...BUT PRECIP WILL BE SHUTTING DOWN BY THEN...SO
VERY LITTLE IN THE WAY OF MEASURABLE SNOW IS EXPECTED FOR AREAS NW
OF THE ILL RIVER.

LONG TERM...WEDNESDAY THROUGH MONDAY.

A BREAK IN THE ACTION IS EXPECTED FOR WEDNESDAY AS HIGH PRESSURE
MOVES OVER ILLINOIS...AND PROVIDES SOME SUNSHINE.

CONFIDENCE IS LOW ON THE TRACK OF THE NEXT SURFACE LOW FOR
THURSDAY AND THURSDAY NIGHT. THE 12Z GFS NOW TAKES THE LOW
DIRECTLY OVER OUR CWA THUR AFTERNOON. THAT IS THE THIRD DIFFERENT
SOLUTION OVER THE LAST 3 DAYS. THE ECMWF HAS BEEN A LITTLE MORE
CONSISTENT IN KEEPING THE LOW SOUTH OF OUR AREA...AND PULLING AN
INVERTED TROUGH ACROSS OUR CWA. THERE IS TOO MUCH UNCERTAINTY TO
MAKE MANY CHANGES TO THE GOING LOW POP FORECAST FOR THUR AND THUR
NIGHT. IT APPEARS MOST OF THE CWA WILL BE TOO WARM FOR SNOW...BUT
THE TRACK OF THE LOW WILL PLAY A MAJOR ROLE IN THE PLACEMENT OF
THE RAIN SNOW LINE.

SOME DIFFERENCES REMAIN BETWEEN THE GFS AND ECMWF FOR THE SUNDAY
SYSTEM AS WELL. THEY DO AGREE BETTER ON KEEPING THE MAIN LOW WELL
SOUTHEAST OF ILLINOIS...BUT DIFFERENCES CONTINUE WITH THE
RESULTANT WEATHER FOR OUR CWA AS THE INVERTED TROUGH PASSES. WILL
KEEP SOME LOW CHANCE POPS IN THE SE HALF OF OUR CWA SUNDAY AND
SUNDAY NIGHT FOR NOW...WITH SLIGHT CHANCES ELSEWHERE.

A GRADUAL COOL DOWN TOWARD NORMAL TEMPS WILL OCCUR THIS WEEK.
HOWEVER...WE WILL LIKELY REMAIN A LITTLE ABOVE NORMAL EVEN BY
NEXT MONDAY.

SHIMON
&&

.AVIATION...
ISSUED 1158 AM CST MON JAN 7 2008

SFC WINDS PICKING UP ENOUGH OVER THE REGION TO PULL THE LLWS OUT
OF THE TAFS. HIGH SFC WINDS AND CLOUDS FLIRTING BTWN VFR AND MVFR
AS A LOW PRESSURE SYSTEM SPINS UP AND OUT OF THE DESERT SW.
KEEPING THE TAFS IN MAINLY VFR THROUGH 24 HOURS. HAVE DROPPED CIGS
AND VSBYS FOR THE MORNING. CARRYING THUNDER FOR THIS EVENING IN
ALL LOCATIONS AS THE FRONT DRIVES THROUGH THE MOISTER WARMER AIR.

HJS
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jan 7, 3:04 PM CST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
304 PM CST MON JAN 7 2008

ILZ027>031-036>038-040>043-047>050-081200-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
304 PM CST MON JAN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION
THIS EVENING AND CONTINUE DURING THE OVERNIGHT HOURS. HEAVY RAIN IS
POSSIBLE WITH THESE STORMS...WITH RAINFALL AMOUNTS IN EXCESS OF
ONE INCH POSSIBLE BY TUESDAY AFTERNOON. THERE IS AN ISOLATED
THREAT THAT SOME OF THESE STORMS COULD BECOME SEVERE
TONIGHT...WITH DAMAGING WINDS THE PRIMARY SEVERE WEATHER THREAT.
IN ADDITION...THE HEAVY RAIN ON ALREADY SATURATED GROUND MAY
RESULT IN LOCALIZED FLOODING...ESPECIALLY IN LOW LYING AREAS.
SIGNIFICANT RISES ON CREEKS...STREAMS...AND EVEN ON MAJOR AREA
RIVERS WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RAIN AND ISOLATED THUNDERSTORMS WILL CONTINUE ON TUESDAY BUT THEY
SHOULD PUSH OFF TO THE EAST DURING THE DAY AS A COLD FRONT MOVES
THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND THIS EVENING.

ILZ046-055>057-062-063-066>068-071>073-081200-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LAWRENCE-RICHLAND-VERMILION-
304 PM CST MON JAN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION
THIS EVENING AND CONTINUE DURING THE OVERNIGHT HOURS. HEAVY RAIN IS
POSSIBLE WITH THESE STORMS...WITH RAINFALL AMOUNTS IN EXCESS OF
ONE INCH POSSIBLE BY TUESDAY AFTERNOON. THERE IS AN ISOLATED
THREAT THAT SOME OF THESE STORMS COULD BECOME SEVERE
TONIGHT...WITH DAMAGING WINDS THE PRIMARY SEVERE WEATHER THREAT.
IN ADDITION...THE HEAVY RAIN ON ALREADY SATURATED GROUND MAY
RESULT IN LOCALIZED FLOODING...ESPECIALLY IN LOW LYING AREAS.
SIGNIFICANT RISES ON CREEKS...STREAMS...AND EVEN ON MAJOR AREA
RIVERS WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RAIN AND ISOLATED THUNDERSTORMS WILL CONTINUE ON TUESDAY BUT THEY
SHOULD PUSH OFF TO THE EAST DURING THE DAY AS A COLD FRONT MOVES
THROUGH THE AREA. SOME OF THESE THUNDERSTORMS COULD BE
SEVERE...WITH WIND AND HAIL THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044-045-051>054-061-081200-
CHAMPAIGN-CHRISTIAN-MACON-MOULTRIE-PIATT-SANGAMON-SHELBY-
304 PM CST MON JAN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION
THIS EVENING AND CONTINUE DURING THE OVERNIGHT HOURS. HEAVY RAIN IS
POSSIBLE WITH THESE STORMS...WITH RAINFALL AMOUNTS IN EXCESS OF
ONE INCH POSSIBLE BY TUESDAY AFTERNOON. THERE IS A SLIGHT THREAT
THAT SOME OF THESE STORMS COULD BECOME SEVERE TONIGHT...WITH
DAMAGING WINDS AND HAIL THE PRIMARY SEVERE WEATHER THREAT. IN
ADDITION...THE HEAVY RAIN ON ALREADY SATURATED GROUND MAY RESULT
IN LOCALIZED FLOODING...ESPECIALLY IN LOW LYING AREAS. SIGNIFICANT
RISES ON CREEKS...STREAMS...AND EVEN ON MAJOR AREA RIVERS WILL
ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RAIN AND ISOLATED THUNDERSTORMS WILL CONTINUE ON TUESDAY BUT THEY
SHOULD PUSH OFF TO THE EAST DURING THE DAY AS A COLD FRONT MOVES
THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS EVENING.

HJS

In the hours before

Local storm report, Jan 7, 4:33 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
433 PM CST MON JAN 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             DUNCAN MILLS            40.33N 90.18W
01/07/2008  E0.75 INCH       FULTON             IL   EMERGENCY MNGR

0432 PM     HAIL             ST. DAVID               40.49N 90.05W
01/07/2008  M0.75 INCH       FULTON             IL   CO-OP OBSERVER

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 3:39 PM CSTSevere Thunderstorm WarningILXCass, Fulton, Mason, Schuyler52 min
Jan 7, 4:18 PM CSTSevere Thunderstorm WarningILXFulton, Mason, Schuyler42 min
Jan 7, 4:51 PM CSTTornado WarningILXMason, Tazewell24 min
Jan 7, 5:14 PM CSTTornado WarningILXMcLean, Tazewell, Woodford31 min
Jan 7, 5:35 PM CSTSevere Thunderstorm WarningILXMorgan, Scott40 min
Jan 7, 5:42 PM CSTTornado WarningILXMcLean33 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.